Arimidex....will to much make your joints hurt.

Discussion in 'Steroid Forum' started by demarco, May 28, 2004.

  1. #1

    demarco Junior Member

    I'm on week two of cepon(a test blend), tren ace, clen, t-3 and arimidex. Well my joints are sore and muscles hurt, I've been using 1000mg of test per week, 400mg tren per week, 100mcg clen per day, 50mg t-3 a day and 1mg arimidex per day MY BODY HURTS!! I've cut back on the armi to 1mg eod, is that still to much and that be causeing my pain? Does tren make your joints hurt? I feel like I'm on week 6 of 400mg oral winny per week. Any clues? Thanks.

  2. #2

    esco Junior Member

    i have never heard of arimidex causing joint pain ... bump for info.
  3. #3

    jocko Junior Member

  4. #4

    dumbbellpress Junior Member

    I have never once heard of anastrozole causing joint pain.

    dumbbellpress Dallas Cowboys - America's Team

    Future Husband of Jennifer Love Hewitt
  5. #5

    J.D. Junior Member

    I wonder if your estrogen is toooo low. That may cause a problem. Could it be all the other stuff your on all at one time. That seems like a lot, have you used all that before?
  6. #6

    Massive690 Member

    you need to look at it like this, you say too much will make your joints hurt, but ..... too little will make your nipples hurt.
  7. #7

    demarco Junior Member

    I've used everything before but tren. That's not really a lot, I've been using for years. I been really thinking about this today and I think I've found my problem, I'm hitting the gym too hard! I just started this cycle two weeks ago and I'm doing 15-20 sets per body part. Before I started this cycle I was doing 8 to 10 sets max per body part. I think I jumped into the training to hard to soon. I'm on a reduced cal diet and doing cardio. My body is under too much stress. I'm going to cut back on the training and up the cals a little bit and I think everything will be fine.


© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.